Title : Mathematical analysis of conductive and superconductive transmission lines
Year : 2000
Type : paper in peer-reviewed journal
Authors : A.-S. Bonnet-BenDhia, K. Ramdani
Abstract : This paper is concerned with a mathematical study of guided propagation in the microstrip transmission lines used in microelectronics. In the first part, the case of a zero-thickness perfectly conducting strip is considered. Using a regularized formulation of Maxwell's equations, it is shown that finding guided modes amounts to the spectral analysis of a noncompact family of self-adjoint operators. The existence of guided modes is then proved thanks to the min-max principle. In the second part, we deal with the case of a zero-thickness superconducting strip. An asymptotic model derived from London's equation is studied and the existence of guided modes is deduced from the case of the perfectly conducting strip. Copyright © 2000 Society for Industrial and Applied Mathematics
Themes : Wave guides
Reference : SIAM Journal on Applied Mathematics - vol. 60(6) (pp 2087-2113 )